Close
Results 1 to 4 of 4
  1. #1
    Phen Newbie
    Join Date
    Feb 2001
    Posts
    3
    Photos
    View albums

    Question

    I was just wondering if anyone else has experienced blurry vision while on phen. It's to the point where I feel I need glasses. The pharmacist said phen, along with any other medication, can cause blurred vision. But, it's seems more than just a little blurry. I feel like I need glasses. The Doc said to drink more water. I've got water coming out of my ears, but that doesn't seem to be fixing it.

  2. Advertising
    advertising
     

  3. #2
    Diamond Phenster
    Join Date
    Feb 2000
    Posts
    4,615
    Photos
    View albums
    It happens It's those HUGE pupils! Does sun light make your eyes water? There's not really much you can do about it except wear sun glasses if light bothers your eyes. I wear contacts and this makes the blurry vision thing even better (LOL).

    Maybe you do need glasses? Maybe you just need glasses while on phen? Go get your eyes checked when the blurry vision is bothering you. Or call an optometrist and ask about temp blurry vision problems while on some meds. Or go to the drug store and try on some of those over-the-counter reading glasses and see if you notice a difference in vision. Just walk around in Walmart for a while and try them out.

  4. #3
    Silver Phenster
    Join Date
    Jan 2001
    Location
    ft drum ny
    Posts
    207
    Photos
    View albums

    Post

    hey I know one other person was asking about that a while ago she did go and get glasses but hum now I am wondering if it is a temporary thing.

  5. #4
    Phen Newbie
    Join Date
    Feb 2001
    Posts
    3
    Photos
    View albums
    I had my eyes examined yesterday afternoon and the optometrist said I have a stigmatism in my right eye. She said it's something that happens over time and doesn't think it's the phen. I know she's the experienced professional, but I'm still very concerned because I did not have this problem until two weeks into taking the phen. I'm going to stop taking it for a few days and see if the blurriness goes away. If it gets better then I will be more comfortable taking the phen knowing it will go away when I stop the medication. I hate to stop the phen because I love the control it gives me, but I love my eyesight more. I just hope I didn't cause any permanent damage.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •